MathSciNet Relay Station
MathSciNet bibliographic data
MR2169029 (2006e:74004) 74A15 (74A50 76A02)
Kleinstein, Gerald G. On the derivation of boundary conditions from the global principles of continuum mechanics. Quart. Appl. Math. 63 (2005), no. 3, 469–478.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement